Skip to Main content Skip to Navigation
Journal articles

Spectral solutions of the Navier-Stokes equations for rotating flow,

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01023113
Contributor : Eric Serre <>
Submitted on : Friday, July 11, 2014 - 3:06:04 PM
Last modification on : Thursday, January 23, 2020 - 6:22:11 PM

Identifiers

  • HAL Id : hal-01023113, version 1

Collections

Citation

Eric Serre, Isabelle Raspo, Patrick Bontoux, Roger Peyret. Spectral solutions of the Navier-Stokes equations for rotating flow,. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2001, 81 (1), pp.533-536. ⟨hal-01023113⟩

Share

Metrics

Record views

150